# SDR CA960103528

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Missing
- Location: Right Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING WALK AROUND, FOUND THE RIGHT WING TIP NAVIGATION LIGHT ACCESS PANEL MISSING. NEW PANEL FITTED.
